Back to Index

Mradul Veer Singh

Assistant Professor

Ph.D. in Mathematics (Indian Institute of Technology Roorkee)

Expand All
Collapse All

Affiliation

School of Liberal Studies

Education & Research

Ph.D. in Mathematics (Indian Institute of Technology Roorkee)

Past Employment

  • University of Petroleum and Energy Studies, Dehradun [July 2016 - Aug. 2017] Designation: Assistant Professor-Senior Scale
  • Indian Institute of Technology Roorkee, Roorkee [July 2012 - June 2016] Designation: Research Scholar & Teaching Assistant
  • Lovely Professional University, Punjab [July 2010 - July 2012] Designation: Assistant Professor
  • Kanpur Institute of Technology, Kanpur [July 2008 - June 2010] Designation: Lecturer
  • M S Degree College, Kanpur(D) [Aug 2004 - July 2006] Designation: Lecturer

Publications

International Journals:

  • M. V. Singh, M. L. Mittal, B. E. Rhoades, Approximation of functions in the generalized Zygmund class using Hausdorff means, J. Inequal. Appl. (2017), 2017:101.
  • M. V. Singh, M. L. Mittal, Approximation of functions in Besov space by deferred Cesaro mean, J. Inequal. Appl. (2016), 2016:118.
  • M. L. Mittal, M. V. Singh, Applications of Cesaro submethod to trigonometric approximation of signals (functions) belonging to Lip (alpha; p) class in Lp-norm, J. Math. (2016), Art. ID 9048671, 1-7.
  • M. L. Mittal, M. V. Singh, Degree of approximation of signals (functions) in Besov space using linear operators, Asian-European J. Math. 9 (1) (2016), Art. ID. 1650009, 1-16.
  • M. L. Mittal, M. V. Singh, Error estimation of functions by Fourier-Laguerre polynomials using matrix-Euler operators, Int. J. Anal. (2015), Art. ID 478345, 1-4.
  • S. Porwal, M. V. Singh, Convolution on a certain class of harmonic univalent functions, J. Indian Math. Soc. 82 (2015), 117-127.
  • M. L. Mittal, M. V. Singh, Approximation of signals (functions) by trigonometric polynomials in Lp-norm, Int. J. Math. Math. Sci. (2014), Art. ID 267383, 1-6.
  • S. Lal, M. V. Singh, S. Porwal, A note on uniform matrix summability, Int. J. Math. Archive 3 (2012), no. 1, 233-239.
  • S. Lal, M. V. Singh, S. Porwal, Approximation of functions belonging to Lipschitz class by almost triangular matrix summability, J. Rajasthan Acad. Phys. Sci. 9 (2010), no. 4, 305-316.

International Conference Proceedings:

  • M. L. Mittal, M. V. Singh, Approximation of functions of class Lip(alpha; p) in Lp-norm, Mathematical Analysis and its Applications: December 2014, Springer Proceedings in Mathematics and Statistics 143 (2015), 109-120.

Professionl Activities/Awards

My Zone